# SDR CALA0800069

- Difficulty date: January 16, 2008
- Submitted: January 25, 2008
- Operation: Air carrier
- Aircraft: N37409
- Make and model: Boeing 737924
- Aircraft serial: 30126
- Aircraft time: 19,723 hours, 8,172 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING RON L-1 DOOR EMERGENCY OVERHEAD LIGHT INOP.  REPLACED BATTERY PACK PER MM 33-51-06.
